Topological computation of some Stokes phenomena on the affine line
Annales de l'Institut Fourier, to appear, 70 p.

Let be a holonomic algebraic 𝒟-module on the affine line, regular everywhere including at infinity. Malgrange gave a complete description of the Fourier–Laplace transform ^, including its Stokes multipliers at infinity, in terms of the quiver of . Let F be the perverse sheaf of holomorphic solutions to . By the irregular Riemann–Hilbert correspondence, ^ is determined by the enhanced Fourier–Sato transform F of F. Our aim here is to recover Malgrange’s result in a purely topological way, by computing F using Borel–Moore cycles. In this paper, we also consider some irregular ’s, like in the case of the Airy equation, where our cycles are related to steepest descent paths.

Soit un 𝒟-module holonome algébrique sur la droite affine, à singularités régulières y compris à l’infini. Malgrange a donné une description complète de son transformé de Fourier–Laplace ^, y compris des multiplicateurs de Stokes à l’infini, en termes du carquois de . Soit F le faisceau pervers des solutions de . Par la correspondance de Riemann–Hilbert irrégulière, ^ est déterminé par le transformé de Fourier–Sato enrichi F de F. Notre but est de retrouver le résultat de Malgrange de manière purement topologique, en calculant F à l’aide de cycles de Borel–Moore. Nous nous intéressons aussi à d’autres 𝒟-modules holonomes irréguliers , tels que celui provenant de l’équation d’Airy, où les cycles que nous considérons sont reliés aux chemins de plus grande pente.

Received: 2017-07-24
Revised: 2018-07-11
Accepted: 2018-11-06
Classification: 34M40,  44A10,  32C38
Keywords: Perverse sheaf, enhanced ind-sheaf, Riemann–Hilbert correspondence, holonomic D-module, regular singularity, irregular singularity, Fourier transform, quiver, Stokes matrix, Stokes phenomenon, Airy equation, Borel–Moore homology
['@unpublished{AIF_0__0_0_A16_0,', "     author = {D'Agnolo, Andrea and Hien, Marco and Morando, Giovanni and Sabbah, Claude},", '     title = {Topological computation of some Stokes phenomena on the affine line},', "     note = {to appear in \\emph{Annales de l'Institut Fourier}},", '}']
D’Agnolo, Andrea; Hien, Marco; Morando, Giovanni; Sabbah, Claude. Topological computation of some Stokes phenomena on the affine line. Annales de l'Institut Fourier, to appear, 70 p.

[1] Balser, Werner; Jurkat, Wolfgang B.; Lutz, Donald A. Birkhoff invariants and Stokes’ multipliers for meromorphic linear differential equations, J. Math. Anal. Appl., Tome 71 (1979), pp. 48-94 | Zbl 0415.34008

[2] Cruz Morales, John A.; van der Put, Marius Stokes matrices for the quantum differential equations of some Fano varieties, Eur. J. Math., Tome 1 (2015) no. 1, pp. 138-153 | Zbl 1318.34119

[3] D’Agnolo, Andrea On the Laplace transform for tempered holomorphic functions, Int. Math. Res. Not., Tome 2014 (2014) no. 16, pp. 4587-4623 | Zbl 1304.32006

[4] D’Agnolo, Andrea; Kashiwara, Masaki Riemann–Hilbert correspondence for holonomic D-modules, Publ. Math., Inst. Hautes Étud. Sci., Tome 123 (2016) no. 1, pp. 69-197 | Zbl 1351.32017

[5] D’Agnolo, Andrea; Kashiwara, Masaki Enhanced perversities, J. reine angew. Math., Tome 751 (2019), pp. 185-241 | Article | Zbl 07062935

[6] Deligne, Pierre Lettre à B. Malgrange du 19/4/1978, Singularités irrégulières, Correspondance et documents (Documents Mathématiques) Tome 5, Société Mathématique de France, 2007, p. 25-26 | Zbl 1130.14001

[7] Gelfand, Sergei; MacPherson, Robert; Vilonen, Kari Perverse sheaves and quivers, Duke Math. J., Tome 83 (1996) no. 3, pp. 621-643 | Zbl 0861.32022

[8] Guillermou, Stéphane Le problème de Riemann–Hilbert dans le cas irrégulier [d’après D’Agnolo, Kashiwara, Mochizuki, Schapira], Séminaire Bourbaki (2016/2017) (Astérisque) Tome 407 (2019), pp. 267-296 | Article | Zbl 0633.53001

[9] Guillermou, Stéphane; Schapira, Pierre Microlocal theory of sheaves and Tamarkin’s non displaceability theorem, Homological mirror symmetry and tropical geometry (Lecture Notes of the Unione Matematica Italiana) Tome 15, Springer, 2014, pp. 43-85 | Zbl 1319.32006

[10] Guzzetti, Davide Stokes matrices and monodromy of the quantum cohomology of projective spaces, Commun. Math. Phys., Tome 207 (1999) no. 2, pp. 341-383 | Zbl 0976.53094

[11] Hien, Marco Topological computations of some Stokes phenomena (joint work with Andrea D’Agnolo, Giovanni Morando and Claude Sabbah), Oberwolfach Reports, Tome 12 (2015) no. 2, pp. 1201-1254 | Article | Zbl 0822.58053

[12] Hien, Marco; Sabbah, Claude The local Laplace transform of an elementary irregular meromorphic connection, Rend. Semin. Mat. Univ. Padova, Tome 134 (2015), pp. 133-196 | Zbl 1330.14012

[13] Kashiwara, Masaki The Riemann–Hilbert problem for holonomic systems, Publ. Res. Inst. Math. Sci., Tome 20 (1984) no. 2, pp. 319-365 | Zbl 0566.32023

[14] Kashiwara, Masaki D-modules and Microlocal Calculus, Translations of Mathematical Monographs, Tome 217, American Mathematical Society, 2003, xvi+254 pages | Zbl 0198.44301

[15] Kashiwara, Masaki Riemann–Hilbert correspondence for irregular holonomic D-modules, Jpn. J. Math., Tome 11 (2016) no. 1, pp. 113-149 | Zbl 1351.32001

[16] Kashiwara, Masaki; Schapira, Pierre Sheaves on Manifolds, Grundlehren der Mathematischen Wissenschaften, Tome 292, Springer, 1990, x+512 pages | Zbl 0709.18001

[17] Kashiwara, Masaki; Schapira, Pierre Ind-sheaves, Astérisque, Tome 271, Société Mathématique de France, 2001, vi+136 pages | Zbl 0993.32009

[18] Kashiwara, Masaki; Schapira, Pierre Irregular holonomic kernels and Laplace transform, Sel. Math., New Ser. (2016) no. 1, pp. 55-109 | Zbl 1337.32020

[19] Kashiwara, Masaki; Schapira, Pierre Regular and irregular holonomic D-modules, London Mathematical Society Lecture Note Series, Tome 433, Cambridge University Press, 2016, vi+111 pages | Zbl 1076.35042

[20] Kedlaya, Kiran Good formal structures for flat meromorphic connections,II: Excellent schemes, J. Am. Math. Soc., Tome 24 (2011), pp. 183-229 | Zbl 1282.14037

[21] Malgrange, Bernard Equations différentielles à coefficients polynomiaux, Progress in Mathematics, Tome 96, Birkhäuser, 1991 | Zbl 0764.32001

[22] Mebkhout, Zoghman Une équivalence de catégories, Compos. Math., Tome 51 (1984), pp. 55-68 | Zbl 0566.32021

[23] Mochizuki, Takuro Note on the Stokes structure of Fourier transform, Acta Math. Vietnam., Tome 35 (2010), pp. 107-158 | Zbl 1201.32016

[24] Mochizuki, Takuro Wild harmonic bundles and wild pure twistor D-modules, Astérisque, Tome 340, Société Mathématique de France, 2011, x+607 pages | Zbl 1245.32001

[25] Prelli, Luca Sheaves on subanalytic sites, Rend. Semin. Mat. Univ. Padova, Tome 120 (2008), pp. 167-216 | Zbl 171.32002

[26] Prelli, Luca De Rham theorem for Whitney functions, Math. Z. (2019), 10 pages (to appear) | Article

[27] van der Put, Marius; Singer, Michael Galois theory of linear differential equations, Grundlehren der Mathematischen Wissenschaften, Tome 328, Springer, 2003 | Zbl 1036.12008

[28] Sabbah, Claude An explicit stationary phase formula for the local formal Fourier–Laplace transform, Singularities I (Contemporary Mathematics) Tome 474, American Mathematical Society, 2008, pp. 309-330

[29] Sabbah, Claude Introduction to Stokes structures, Lecture Notes in Mathematics, Tome 2060, Springer, 2013

[30] Sabbah, Claude Differential systems of pure Gaussian type, Izv. Ross. Akad. Nauk, Ser. Mat., Tome 80 (2016) no. 1, pp. 201-234 ((Russian) translation in Izv. Math. 80 (2016), p. 189-220.)

[31] Stokes, George G. On the discontinuity of arbitrary constants which appear in divergent developments, Trans. Camb. Philos. Soc., Tome 10 (1857), pp. 105-128 | Zbl 02.0163.03

[32] Tamarkin, Dmitry Microlocal condition for non-displaceability, Algebraic and analytic microlocal analysis (Springer Proceedings in Mathematics & Statistics) Tome 269, Springer, 2018, pp. 99-223 | Zbl 07060655

[33] Ueda, Kazushi Stokes matrices for the quantum cohomologies of Grassmannians, Int. Math. Res. Not., Tome 2005 (2005) no. 34, pp. 2075-2086 | Zbl 1088.53060